I AM THE CARE TAKER OF A 44 YEAR OLD MAN THAT IS IN THE LAST STAGES OF LIVER DESEASE, CAUSED BY DRINKING FOR MANY YEARS. HE STOPPED DRINKING TWO YEARS AGO. BUT IT IS TOO LATE.
HE HAS HAD THE FLUID DRAWN FROM HIS STOMACH THREE TIMES AND HAS TO TAKE 6 FLUID PILLS EVERY DAY(LASIX AND ALDACTONE), ALSO TAKES PROTONIX, LACTULOSE AND OTHER PILLS.
AT THIS POINT, HE IS SICK ON HIS STOMACH AND CAN NOT KEEP ANYTHING DOWN. HE HAS TO TAKE A LAXATIVE DAILY BECAUSE HIS BOWELS WILL NOT MOVE, WHICH CAUSES AMONIA. HIS BOWELS ARE BLACK.
DOES THIS GO ALONG WITH THE DESEASE? WE ARE NOW GOING THROUGH THE STAGES FOR A TRANSPLANT, BUT I DO NOT KNOW WHAT IS NEXT. WHAT ARE THE STAGES??? IS THIS BEING SICK, NOT ABLE TO KEEP ANYTHING DOWN, NOT EVEN WATER, NORMAL??
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.